A patient has a prosthetic heart valve. Which teaching best reduces the risk of infective endocarditis?
ATake a daily antibiotic tablet indefinitely
BKeep teeth and gums healthy with regular dental check-ups
CAvoid eating dairy products and raw vegetables
DAvoid all physical exercise for the rest of their life
8.内科外科看護:循環器と呼吸器むずかしい
A patient on a morphine PCA after surgery is very drowsy, with a respiratory rate of 7/min and pinpoint pupils. SpO₂ is 89%. What should the nurse do first?
AStop the PCA, support breathing, give oxygen and get naloxone
BLeave the patient to sleep and recheck the observations in an hour
CGive a sedative to keep the patient comfortable
DEncourage the patient to keep pressing the PCA button for comfort
NEWS2(National Early Warning Score 2、英国王立内科医協会 2017年):7つのパラメータ(呼吸数、スケール1での SpO₂、空気吸入か酸素投与か、収縮期血圧、脈拍、ACVPU スケールによる意識、体温)をそれぞれチャートで採点し、合計します。臨床的リスク:0~4は低い、1つのパラメータでも3点なら低~中、5~6は中等度、7以上は高い。合計5点以上では緊急の対応が必要です。
各項目を採点する
RR 10/min → 1
SpO₂ 93% → 2
空気吸入 → 0
SBP 106 mmHg → 1
HR 58/min → 0
意識清明 (A) → 0
T 35.8 °C → 1
合計点と赤の点数(単独で3点)
NEWS2 = 1 + 2 + 0 + 1 + 0 + 0 + 1 = 5
3点のパラメータはありません。
リスク群
中
答え
中
合計5点以上では、緊急の臨床対応が必要です。
7.内科外科看護:循環器と呼吸器
答え: B · Keep teeth and gums healthy with regular dental check-ups
これが答えになる理由
Oral bacteria often enter the blood and can settle on prosthetic valves. Good oral hygiene and regular dental care are key. Patients should also report unexplained fever and avoid body piercing or tattoos where possible. Antibiotic prophylaxis policies differ between countries.
答え
B · Keep teeth and gums healthy with regular dental check-ups
8.内科外科看護:循環器と呼吸器
答え: A · Stop the PCA, support breathing, give oxygen and get naloxone
これが答えになる理由
Sedation and slow breathing are warning signs of opioid toxicity. The nurse stops the opioid, stimulates the patient, opens the airway, gives oxygen, calls for help and gives naloxone per protocol. Naloxone is short-acting, so the patient is monitored for recurrence.
答え
A · Stop the PCA, support breathing, give oxygen and get naloxone